Advertisement

Results in Mathematics

, Volume 61, Issue 1–2, pp 179–194 | Cite as

On Non-additive Probabilistic Inequalities of Hölder-type

  • Hamzeh Agahi
  • Esfandiar Eslami
  • Adel Mohammadpour
  • S. Mansour Vaezpour
  • Mohammad Ali Yaghoobi
Article

Abstract

Non-additive measure is a generalization of additive probability measure. Integral inequalities play important roles in classical probability and measure theory. Some well-known inequalities such as the Minkowski inequality and the Hölder inequality play important roles not only in the theoretical area but also in application. Non-additive integrals are useful tools in several theoretical and applied statistics which have been built on non-additive measure. For instance, in decision theory and applied statistics, the use of the non-additive integrals can be envisaged from two points of view: decision under uncertainty and multi-criteria decision-making. In fact, the non-additive integrals provide useful tools in many problems in engineering and social choice where the aggregation of data is required. In this paper, Hölder and Minkowski type inequalities for semi(co)normed non-additive integrals are discussed. The main results of this paper generalize some previous results obtained by the authors.

Mathematics Subject Classification (2000)

Primary 99Z99 Secondary 00A00 

Keywords

Nonadditive measure seminormed non-additive integral semiconormed non-additive integral Chebyshev’s inequality Minkowski’s inequality Hölder’s inequality Comonotone functions 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Agahi H., Mesiar R., Ouyang Y.: New general extensions of Chebyshev type inequalities for Sugeno integrals. Int. J. Approx. Reason. 51, 135–140 (2009)MathSciNetzbMATHCrossRefGoogle Scholar
  2. 2.
    Agahi H., Mesiar R., Ouyang Y.: Chebyshev type inequalities for pseudo-integrals. Nonlinear Anal. 72, 2737–2743 (2010)MathSciNetzbMATHCrossRefGoogle Scholar
  3. 3.
    Agahi H., Mesiar R., Ouyang Y.: Further development of Chebyshev type inequalities for Sugeno integrals and T-(S-)evaluators. Kybernetika 46, 83–95 (2009)MathSciNetGoogle Scholar
  4. 4.
    Agahi H., Mesiar R., Ouyang Y.: General Minkowski type inequalities for Sugeno integrals. Fuzzy Sets Syst. 161, 708–715 (2010)MathSciNetzbMATHCrossRefGoogle Scholar
  5. 5.
    Agahi H., Mesiar R., Ouyang Y., Pap E., Štrboja M.: Berwald type inequality for Sugeno integral. Appl. Math. Comput. 217, 4100–4108 (2010)MathSciNetzbMATHCrossRefGoogle Scholar
  6. 6.
    Agahi H., Yaghoobi M.A.: General Hardy type inequality for seminormed fuzzy integrals. Appl. Math. Comput. 216, 1972–1977 (2010)MathSciNetzbMATHCrossRefGoogle Scholar
  7. 7.
    Dubois, D., Marichal, J.-L., Prade, H., Roubens, M., Sabbadin, R.: Qualitative decision theory with Sugeno integrals. In: Proceedings of UAI’98, pp. 121–128. (1998)Google Scholar
  8. 8.
    Dubois D., Prade H., Sabbadin R.: The use of the discrete Sugeno integral in decision making: a survey. Int. J. Uncertain. Fuzziness Knowledge-Based Syst. 9, 539–561 (2001)MathSciNetzbMATHGoogle Scholar
  9. 9.
    Durante F., Sempi C.: Semicopulae. Kybernetika 41, 315–328 (2005)MathSciNetGoogle Scholar
  10. 10.
    Flores-Franulič A., Romá H.: n-Flores, a Chebyshev type inequality for fuzzy integrals. Appl. Math. Comput. 190, 1178– (2007)MathSciNetzbMATHCrossRefGoogle Scholar
  11. 11.
    Kandel A., Byatt W.J.: Fuzzy sets, fuzzy algebra, and fuzzy statistics. Proc. IEEE 66, 1619–1639 (1978)CrossRefGoogle Scholar
  12. 12.
    Klement E.P., Mesiar R., Pap E.: Integration with respect to decomposable measures, based on a conditionally distributive semiring on the unit interval. Int. J. Uncertain. Fuzziness Knowledge-Based Syst. 8, 701–717 (2000)MathSciNetzbMATHGoogle Scholar
  13. 13.
    Klement, E.P., Mesiar, R., Pap, E.: Triangular norms. In: Trends in Logic Studia Logica Library, vol. 8, Kluwer, Dodrecht (2000)Google Scholar
  14. 14.
    Lu J., Wu K., Lin J.: Fast full search in motion estimation by hierarchical use of Minkowski’s inequality. Pattern Recognit. 31, 945–952 (1998)CrossRefGoogle Scholar
  15. 15.
    Mesiar R.: Choquet-like integrals. J. Math. Anal. Appl. 194, 477–488 (1995)MathSciNetzbMATHCrossRefGoogle Scholar
  16. 16.
    Mesiar R., Ouyang Y.: General Chebyshev type inequalities for Sugeno integrals. Fuzzy Sets Syst. 160, 58–64 (2009)MathSciNetzbMATHCrossRefGoogle Scholar
  17. 17.
    Murofushi T., Sugeno M.: Fuzzy t-conorm integral with respect to fuzzy measures: Generalization of Sugeno integral and Choquet integral. Fuzzy Sets Syst. 42, 57–71 (1991)MathSciNetzbMATHCrossRefGoogle Scholar
  18. 18.
    Ouyang Y., Mesiar R.: On the Chebyshev type inequality for seminormed fuzzy integral. Appl. Math. Lett. 22, 1810–1815 (2009)MathSciNetzbMATHCrossRefGoogle Scholar
  19. 19.
    Ouyang Y., Mesiar R.: Sugeno integral and the comonotone commuting property. Int. J. Uncertain. Fuzziness Knowledge-Based Syst. 17, 465–480 (2009)MathSciNetzbMATHCrossRefGoogle Scholar
  20. 20.
    Ouyang Y., Mesiar R., Agahi H.: An inequality related to Minkowski type for Sugeno integrals. Inform. Sci. 180, 2793–2801 (2010)MathSciNetzbMATHCrossRefGoogle Scholar
  21. 21.
    Ouyang Y., Mesiar R., Li J.: On the comonotonic-*-property for Sugeno integral. Appl. Math. Comput. 211, 450–458 (2009)MathSciNetzbMATHCrossRefGoogle Scholar
  22. 22.
    Özkan U.M., Sarikaya M.Z., Yildirim H.: Extensions of certain integral inequalities on time scales. Appl. Math. Lett. 21, 993–1000 (2008)MathSciNetzbMATHCrossRefGoogle Scholar
  23. 23.
    Pap E., Štrboja M.: Generalization of the Jensen inequality for pseudo-integral. Inform. Sci. 180, 543–548 (2010)MathSciNetzbMATHCrossRefGoogle Scholar
  24. 24.
    Ralescu D., Adams G.: The fuzzy integral. J. Math. Anal. Appl. 75, 562–570 (1980)MathSciNetzbMATHCrossRefGoogle Scholar
  25. 25.
    Román-Flores H., Flores-Franulič A., Chalco-Cano Y.: A Jensen type inequality for fuzzy integrals. Inform. Sci. 177, 3192–3201 (2007)MathSciNetzbMATHCrossRefGoogle Scholar
  26. 26.
    Saminger S., Mesiar R., Bodenhofer U.: Domination of aggregation operators and preservation of transitivity. Int. J. Uncertain. Fuzziness Knowledge-Based Syst. 10(Suppl.), 11–36 (2002)MathSciNetzbMATHCrossRefGoogle Scholar
  27. 27.
    Suárez García F., Gil Álvarez P.: Two families of fuzzy integrals. Fuzzy Sets Syst. 18, 67–81 (1986)zbMATHCrossRefGoogle Scholar
  28. 28.
    Sugeno, M.: Theory of fuzzy integrals and its applications. PhD Dissertation, Tokyo Institute of Technology (1974)Google Scholar
  29. 29.
    Sugeno M., Murofushi T.: Pseudo-additive measures and integrals. J. Math. Anal. Appl. 122, 197–222 (1987)MathSciNetzbMATHCrossRefGoogle Scholar
  30. 30.
    Weber S.: Measures of fuzzy sets and measures of fuzziness. Fuzzy Sets Syst. 13, 247–271 (1984)zbMATHCrossRefGoogle Scholar
  31. 31.
    Weber S.: ⊥-Decomposable measures and integrals for Archimedean t-conorms ⊥. J. Math. Anal. Appl. 101, 114–138 (1984)MathSciNetzbMATHCrossRefGoogle Scholar
  32. 32.
    Wu C., Wang S., Ma M.: Generalized fuzzy integrals: Part I. Fundamental concepts. Fuzzy Sets Syst. 57, 219–226 (1993)MathSciNetzbMATHCrossRefGoogle Scholar
  33. 33.
    Zhao R.: (N) fuzzy integral. J. Math. Res. Exposition 2, 55–72 (1981) (in Chinese)Google Scholar

Copyright information

© Springer Basel AG 2011

Authors and Affiliations

  • Hamzeh Agahi
    • 1
    • 2
  • Esfandiar Eslami
    • 3
  • Adel Mohammadpour
    • 1
  • S. Mansour Vaezpour
    • 4
  • Mohammad Ali Yaghoobi
    • 3
  1. 1.Department of Statistics, Faculty of Mathematics and Computer ScienceAmirkabir University of TechnologyTehranIran
  2. 2.Statistical Research and Training CenterTehranIran
  3. 3.Department of Mathematics, Faculty of Mathematics and ComputerShahid Bahonar University of KermanKermanIran
  4. 4.Department of Mathematics and Computer ScienceAmirkabir University of TechnologyTehranIran

Personalised recommendations